MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293054030
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 06/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that in-stent restenosis occurred.On (b)(6) 2017, the index procedure was performed.The patient presented with peripheral artery disease (pad), critical ischemia, rest pain, claudication, and weakness.An angiogram of the right leg showed that the right popliteal artery was occluded.The right popliteal artery was balloon dilated with a 2mm by 220mm bsc sterling balloon.Pre-treatment stenosis was 100% and post-treatment stenosis was 99%.The right popliteal artery was then atherectomized with a bsc jetstream2.1/3.0mm atherectomy catheter.Pre-treatment stenosis was 99% and post-treatment stenosis was 70%.The right popliteal artery was balloon dilated again with a 5mm by 200mm bsc sterling balloon.Pre-treatment stenosis was 70% and post-treatment stenosis was 50%.The distal right popliteal artery was balloon dilated again with a non-bsc 4mm by 150mm balloon.Pre-treatment stenosis was 50% and post-treatment stenosis was 0%.An angiogram of the right popliteal artery was performed and it was found that the remainder of the artery was 40% stenosed with calcification, plaque, and dissection.The right popliteal artery was catheterized and an intravascular ultrasound was performed.It was found that the artery was 50% stenosed with calcification, plaque, and dissection.The maximum outer wall diameter was 4mm.A 5mm x 40mm innova stent was then placed in the mid-right popliteal artery to the knee joint, using a 5mm x 200mm bsc sterling balloon.Pre-treatment stenosis was 50% with calcification, plaque, and dissection and post-treatment stenosis was 0%.There was a good result with strong pedal pulses post intervention.On (b)(6) 2017, the patient presented with critical ischemia, rest pain, and claudication.An angiogram of the right leg showed that the right superficial femoral artery (sfa) was 50% stenosed with calcification, plaque, and intimal hyperplasia.The right sfa was atherectomized using a bsc jetstream 2.4/3.4mm atherectomy catheter.Pre-treatment stenosis was 50% with calcification, plaque, and intimal hyperplasia, and post-treatment stenosis was 40%.The right sfa was balloon dilated with a 6mm x 150mm bsc sterling balloon.Pre-treatment stenosis was 40% and post-treatment stenosis was 40% with dissection.A 6mm x 150mm innova stent was placed in the right sfa, using a 6mm x150mm bsc sterling balloon.Pre-treatment stenosis was 40% with a dissection, and post-treatment stenosis was 0%.During the same procedure in-stent restenosis was observed in the previously placed 5mm x 40mm innova stent implanted on (b)(6) 2017.Angiogram was performed in the right leg and showed 90% restenosis in the right popliteal artery.The isr was treated with atherectomized using a bsc jetstream 2.4/3.4mm atherectomy catheter.Pre-treatment stenosis was 90% and post-treatment stenosis was 70%.The right popliteal artery was then dilated using a 5mm x150mm bsc sterling balloon.Pre-treatment stenosis was 70% and post-treatment stenosis was 0%.Intravascular ultrasound was performed in the right popliteal artery ad findings revealed 0% stenosis with calcification.The maximum outer wall diameter was 4mm.No further patient complications were reported.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7495955
Report Number2134265-2018-04219
Device Sequence Number18915623
Product Code NIP
UDI-Device Identifier08714729873907
UDI-Public08714729873907
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberH74939293054030
Device Catalogue Number39293-05403
Device Lot Number0020279927
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR